RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2010, Volume 22, Issue 4, Pages 20–33 (Mi dm1116)  

This article is cited in 1 scientific paper (total in 1 paper)

On a recursive class of plateaued Boolean functions

A. O. Logachev


Abstract: We investigate properties of a class of plateaued Boolean functions with support of the spectrum defined by a recursive class of matrices. For such supports of the spectrum, we find a precise number of functions with a given support. We also show that the set of these functions is the equivalence class of a function with this support of spectrum with respect to the group of shifts.

DOI: https://doi.org/10.4213/dm1116

Full text: PDF file (141 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2010, 20:5-6, 537–551

Bibliographic databases:

UDC: 519.7
Received: 06.09.2010

Citation: A. O. Logachev, “On a recursive class of plateaued Boolean functions”, Diskr. Mat., 22:4 (2010), 20–33; Discrete Math. Appl., 20:5-6 (2010), 537–551

Citation in format AMSBIB
\Bibitem{Log10}
\by A.~O.~Logachev
\paper On a~recursive class of plateaued Boolean functions
\jour Diskr. Mat.
\yr 2010
\vol 22
\issue 4
\pages 20--33
\mathnet{http://mi.mathnet.ru/dm1116}
\crossref{https://doi.org/10.4213/dm1116}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2796786}
\elib{http://elibrary.ru/item.asp?id=20730357}
\transl
\jour Discrete Math. Appl.
\yr 2010
\vol 20
\issue 5-6
\pages 537--551
\crossref{https://doi.org/10.1515/DMA.2010.033}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952214159}


Linking options:
  • http://mi.mathnet.ru/eng/dm1116
  • https://doi.org/10.4213/dm1116
  • http://mi.mathnet.ru/eng/dm/v22/i4/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Khalyavin, M. S. Lobanov, Yu. V. Tarannikov, “On plateaued Boolean functions with the same spectrum support”, Sib. elektron. matem. izv., 13 (2016), 1346–1368  mathnet  crossref
  • Дискретная математика
    Number of views:
    This page:193
    Full text:71
    References:16
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019